# SDR MALA030396

- Difficulty date: August 31, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 340B439
- Aircraft time: 13,027 hours, 14,307 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y CHECK IN CWA, FUSELAGE HAS DENTS AT STA 317, WL77, WL73, STA 341, WL85,25, STA 339-365 AND SL1618-SL1622.  REPAIRED.  INSTALLED DOUBLER AT STA 339-365 AND SL1618-1622.
